# SDR 97ZZZX3845

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H1010153
- Condition: Intermittent
- Location: Nlg
- Part time: 160 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO MIA WHEN LANDING GEAR LEVER PLACED IN DOWN POSITION, NOSE GEAR INDICATED UNSAFE.  CREW PERFORMED THE A.F.M. ABNORMAL PROCEDURES AND VERIFIED THE GEAR WAS DOWN AND LOCKED.  UPON LANDING, ROLL-OUT NOSE GEAR INDICATED NORMAL.  REPLACED NOSE GEAR, LOCK SWITCH IAW 727 MM 32-61-71.  OP CHECK GOOD.
